Standard

On the homogenization of a parabolic equation with a nonlocal convolution type operator. / Пятницкий, Андрей Львович; Слоущ, Владимир Анатольевич; Суслина, Татьяна Александровна; Жижина, Елена Анатольевна.

в: Russian Journal of Mathematical Physics, Том 33, № 2, 01.06.2026, стр. 407-416.

Результаты исследований: Научные публикации в периодических изданиях › статья › Рецензирование

Harvard

Пятницкий, АЛ, Слоущ, ВА, Суслина, ТА & Жижина, ЕА 2026, 'On the homogenization of a parabolic equation with a nonlocal convolution type operator', Russian Journal of Mathematical Physics, Том. 33, № 2, стр. 407-416. https://doi.org/10.1134/S1061920826020147

APA

Пятницкий, А. Л., Слоущ, В. А., Суслина, Т. А., & Жижина, Е. А. (2026). On the homogenization of a parabolic equation with a nonlocal convolution type operator. Russian Journal of Mathematical Physics, 33(2), 407-416. https://doi.org/10.1134/S1061920826020147

Vancouver

Пятницкий АЛ, Слоущ ВА, Суслина ТА, Жижина ЕА. On the homogenization of a parabolic equation with a nonlocal convolution type operator. Russian Journal of Mathematical Physics. 2026 Июнь 1;33(2):407-416. https://doi.org/10.1134/S1061920826020147

Author

Пятницкий, Андрей Львович ; Слоущ, Владимир Анатольевич ; Суслина, Татьяна Александровна ; Жижина, Елена Анатольевна. / On the homogenization of a parabolic equation with a nonlocal convolution type operator. в: Russian Journal of Mathematical Physics. 2026 ; Том 33, № 2. стр. 407-416.

BibTeX

@article{21097064f18f4c62ac4cc2ae1e1d6edf,
title = "On the homogenization of a parabolic equation with a nonlocal convolution type operator",
abstract = "Abstract: In, we consider a self-adjoint bounded operator,,, of the form (Formula presented.) It is assumed that is a nonnegative function such that and ; the function is measurable and periodic in all variables, moreover, and. Let,,, be the solution of the Cauchy problem (Formula presented.) where. We show that, for a chosen, the solution converges in, as, to the solution of the homogenized problem (Formula presented.) where and is a positive definite effective matrix. The following error estimate holds: (Formula presented.)",
author = "Пятницкий, {Андрей Львович} and Слоущ, {Владимир Анатольевич} and Суслина, {Татьяна Александровна} and Жижина, {Елена Анатольевна}",
year = "2026",
month = jun,
day = "1",
doi = "10.1134/S1061920826020147",
language = "English",
volume = "33",
pages = "407--416",
journal = "Russian Journal of Mathematical Physics",
issn = "1061-9208",
publisher = "МАИК {"}Наука/Интерпериодика{"}",
number = "2",

}

RIS

TY - JOUR

T1 - On the homogenization of a parabolic equation with a nonlocal convolution type operator

AU - Пятницкий, Андрей Львович

AU - Слоущ, Владимир Анатольевич

AU - Суслина, Татьяна Александровна

AU - Жижина, Елена Анатольевна

PY - 2026/6/1

Y1 - 2026/6/1

N2 - Abstract: In, we consider a self-adjoint bounded operator,,, of the form (Formula presented.) It is assumed that is a nonnegative function such that and ; the function is measurable and periodic in all variables, moreover, and. Let,,, be the solution of the Cauchy problem (Formula presented.) where. We show that, for a chosen, the solution converges in, as, to the solution of the homogenized problem (Formula presented.) where and is a positive definite effective matrix. The following error estimate holds: (Formula presented.)

AB - Abstract: In, we consider a self-adjoint bounded operator,,, of the form (Formula presented.) It is assumed that is a nonnegative function such that and ; the function is measurable and periodic in all variables, moreover, and. Let,,, be the solution of the Cauchy problem (Formula presented.) where. We show that, for a chosen, the solution converges in, as, to the solution of the homogenized problem (Formula presented.) where and is a positive definite effective matrix. The following error estimate holds: (Formula presented.)

UR - https://www.mendeley.com/catalogue/32917841-fd7d-39bd-9795-847596c91414/

U2 - 10.1134/S1061920826020147

DO - 10.1134/S1061920826020147

M3 - Article

VL - 33

SP - 407

EP - 416

JO - Russian Journal of Mathematical Physics

JF - Russian Journal of Mathematical Physics

SN - 1061-9208

IS - 2

ER -

ID: 157407606